# SDR SIMA20230517001

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 48,237 hours, 30,523 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT RETRACT LANDING GEAR LEVER STUCK IN DOWN POSITION.-C/A-REPAIRED WIRING AT P0983 (NOSE UP LOCK 1) IAW EMB 170 SWPM 20-50-10. OPS CHECK GOOD IAW AMM 32-61-05.
